Doctor insights on:
Claritin D For Kids
My 8 yr old 99 pound child is so stopped up. Can I give them 1 claritin-d 120 mg pseudo ephedrine (ephedrine sulfate) 5 mg antihistamine?
Claritin (loratadine): Yes, but I would give it to him in the morning, the psedoephedrine is liable to keep him up all night. ...Read more
I accidentally took two Claritin D about one hour apart. This is the 12-hour formula. Is there a problem with this?
Unlikely: You've had a double dose of the decongestant which can keep you from sleeping well, increase your heart rate and increase your blood pressure. The double dose of Claritin is unlikely to cause you any issues in the next 12 hours. I do not think you need any immediate medical attention unless you develop any concerning symptoms. ...Read more
No, it is not.: At some point in time, however, you find that it no longer works. At that point other alternatives will have to be. Considered. ...Read more
No: It would not affect the vaginal area. ...Read more
You can: But together they could make you pretty drowsy. Be sure you don't need to drive. ...Read more
Yes: This is a common combination.Get a more detailed answer ›
I take generic Claritin d (loratadine 10mg + pseudoephedrine 280 mg). Would 6 be enough to overdose?
I took Xyzal (levocetirizine) 14 hours ago. It wasn't working so I took a Claritin D 12-hour. Is this dangerous?
Claritin-D: Claritin (loratadine)-d 12 hour can be taken twice daily chronically but it can have side effects. Taking a decongestant can lead to hypertension or insomnia. I would recommend trying claritin-d in the morning and just standard Claritin (loratadine) at night. This would give you the best treatment with minimal side effects. ...Read more
Allergies (I think) really bad. Claritin-D usually works, but not so much now. Worth switching or ride out? Allergy meds aren't cheap. So congested!
Try Zyrtec/Allegra: Try Zyrtec or Allegra (or their generic versions cetirizine or fexofenadine, which are cheaper) or Xyzal (all OTC). Buy the plain versions (without 'D'), and buy pseudoephedrine ('D') separately (behind-the-counter, but no Rx required) and add it to your antihistamine as needed for nasal congestion symptoms. Allergy drug and decongestant separately cost less. Dose instructions are on packages. ...Read more
Yes: Claritin d combines an antihistamine (loratadine) with a decongestant (pseudo-ephedrine). Mucinex (guaifenesin) is an expectorant. These are safe to take together. Would make sure that Mucinex product is plain Mucinex and not mucinex-d (which also contains pseudo-ephedrine) before taking these together. ...Read more
Yes: Should not be a problem.Get a more detailed answer ›